On Postnikov-true families of complexes and the Adams completion
Fundamenta Mathematicae, Tome 106 (1980) no. 1, pp. 53-65
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
Affiliations des auteurs :
Aristide Delenau 1 ; Peter Hilton 1
@article{10_4064_fm_106_1_53_65,
author = {Aristide Delenau and Peter Hilton},
title = {On {Postnikov-true} families of complexes and the {Adams} completion},
journal = {Fundamenta Mathematicae},
pages = {53--65},
year = {1980},
volume = {106},
number = {1},
doi = {10.4064/fm-106-1-53-65},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-106-1-53-65/}
}
TY - JOUR AU - Aristide Delenau AU - Peter Hilton TI - On Postnikov-true families of complexes and the Adams completion JO - Fundamenta Mathematicae PY - 1980 SP - 53 EP - 65 VL - 106 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/fm-106-1-53-65/ DO - 10.4064/fm-106-1-53-65 LA - en ID - 10_4064_fm_106_1_53_65 ER -
Aristide Delenau; Peter Hilton. On Postnikov-true families of complexes and the Adams completion. Fundamenta Mathematicae, Tome 106 (1980) no. 1, pp. 53-65. doi: 10.4064/fm-106-1-53-65
Cité par Sources :